Integral Equations and Operator Theory

, Volume 83, Issue 3, pp 413–428 | Cite as

C*-Algebra Generated by Angular Toeplitz Operators on the Weighted Bergman Spaces Over the Upper Half-Plane

  • Kevin Esmeral
  • Egor A. Maximenko
  • Nikolai Vasilevski


We consider the set of all Toeplitz operators acting on the weighted Bergman space over the upper half-plane whose L -symbols depend only on the argument of the polar coordinates. The main result states that the uniform closure of this set coincides with the C*-algebra generated by the above Toeplitz operators and is isometrically isomorphic to the C*-algebra of bounded functions that are very slowly oscillating on the real line in the sense that they are uniformly continuous with respect to the arcsinh-metric on the real line.

Mathematics Subject Classification

Primary: 47B35 Secondary: 32A36 


Bergman space Toeplitz operators angular symbols very slowly oscillating functions 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bauer W., Herrera Yañez C., Vasilevski N.: (m, λ)-Berezin transform and approximation of operators on weighted Bergman spaces over the unit ball. Oper. Theory Adv. Appl. 240, 45–68 (2014)CrossRefGoogle Scholar
  2. 2.
    Bauer W., Herrera Yañez C., Vasilevski N.: Eigenvalue characterization of radial operators on weighted Bergman spaces over the unit ball. Integr. Equ. Oper. Theory 78, 271–300 (2014)zbMATHCrossRefGoogle Scholar
  3. 3.
    Berezin F.A.: Covariant and contravariant symbols of operators. Math. USSR Izvestiya 6, 1117–1151 (1972)CrossRefGoogle Scholar
  4. 4.
    Berezin F.A.: General concept of quantization. Commun. Math. Phys. 40, 153–174 (1975)zbMATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    Bogachev V.I.: Measure Theory. Springer, Berlin (2007)zbMATHCrossRefGoogle Scholar
  6. 6.
    Conway J.B.: A Course in Operator Theory. American Mathematical Society, Rhode Island (2000)zbMATHGoogle Scholar
  7. 7.
    Esmeral K., Maximenko E.A.: C*-algebra of angular Toeplitz operators on Bergman spaces over the upper half-plane. Commun. Math. Anal. 17(2), 151–162 (2014)MathSciNetGoogle Scholar
  8. 8.
    Grudsky S., Karapetyants A., Vasilevski N.: Dynamics of properties of Toeplitz operators on the upper half-plane: hyperbolic case. Bol. Soc. Mat. Mexicana 3 10, 119–138 (2004)zbMATHMathSciNetGoogle Scholar
  9. 9.
    Grudsky S., Quiroga-Barranco R., Vasilevski N.: Commutative C*-algebras of Toeplitz operators and quantization on the unit disk. J. Funct. Anal. 234, 1–44 (2006)zbMATHMathSciNetCrossRefGoogle Scholar
  10. 10.
    Grudsky S.M., Maximenko E.A., Vasilevski N.L.: Radial Toeplitz operators on the unit ball and slowly oscillating sequences. Commun. Math. Anal. 14, 77–94 (2013)zbMATHMathSciNetGoogle Scholar
  11. 11.
    Herrera Yañez C., Hutník O., Maximenko E.A.: Vertical symbols, Toeplitz operators on weighted Bergman spaces over the upper half-plane and very slowly oscillating functions. C. R. Acad. Sci. Paris Ser. I 352, 129–132 (2014)zbMATHCrossRefGoogle Scholar
  12. 12.
    Herrera Yañez C., Maximenko E.A., Vasilevski N.L.: Vertical Toeplitz operators on the upper half-plane and very slowly oscillating functions. Integr. Equ. Oper. Theory 77, 149–166 (2013)zbMATHCrossRefGoogle Scholar
  13. 13.
    Huang H.: Maximal Abelian von Neumann algebras and Toeplitz operators with separately radial symbols. Integr. Equ. Oper. Theory 64, 381–398 (2009)zbMATHCrossRefGoogle Scholar
  14. 14.
    Miller, P.D.: Applied asymptotic analysis. In: Graduate Studies in Mathematics. American Mathematical Society, Providence (2006)Google Scholar
  15. 15.
    Nam K., Zheng D., Zhong C.: m-Berezin transform and compact operators. Rev. Mat. Iberoamericana 22, 867–892 (2006)zbMATHMathSciNetCrossRefGoogle Scholar
  16. 16.
    Schmidt R.: Über divergente Folgen and lineare Mittelbildungen. Mathematische Zeitschrift 22, 89–152 (1925)zbMATHMathSciNetCrossRefGoogle Scholar
  17. 17.
    Suárez D.: Approximation and the n-Berezin transform of operators on the Bergman space. J. Reine Angew. Math. 381, 175–192 (2005)CrossRefGoogle Scholar
  18. 18.
    Suárez D.: The eigenvalues of limits of radial Toeplitz operators. Bull. London Math. Soc. 40, 631–641 (2008)zbMATHCrossRefGoogle Scholar
  19. 19.
    Vasilevski N.L.: Commutative Algebras of Toeplitz Operators on the Bergman Space. Operator Theory: Advances and Applications, vol. 185. Birkhäuser, Basel (2008)Google Scholar
  20. 20.
    Zorboska N.: The Berezin transform and radial operators. Proc. Am. Math. Soc. 131, 793–800 (2003)zbMATHMathSciNetCrossRefGoogle Scholar
  21. 21.
    Zhu K.: Operator theory in function spaces. In: Mathematical Surveys and Monographs, vol. 138, 2nd edn. American Mathematical Society, Rhode Island (2007)CrossRefGoogle Scholar

Copyright information

© Springer Basel 2015

Authors and Affiliations

  • Kevin Esmeral
    • 1
  • Egor A. Maximenko
    • 2
  • Nikolai Vasilevski
    • 1
  1. 1.Department of MathematicsCINVESTAV-IPNMexicoMexico
  2. 2.Escuela Superior de Física y MatemáticasInstituto Politécnico NacionalMexicoMexico

Personalised recommendations